# SDR FDEA201207192620

- Difficulty date: July 19, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 89,211 hours, 36,740 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NCA60457
- Condition: Cracked
- Location: Bs 555-575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPARTMENT NR 3 - BETWEEN BS 555-575 AT L30.  ANGLE IS CRACKED APROX 8".
